Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hi guys I'v started my accutane journey 2 weeks ago and my face has well..exploded its at least 3 times worse! i was just wondering if anyone could hazard a guess of when it might start going down... Im on 10Mg per day thanks!

Share this post


Link to post
Share on other sites

This is a good thing! Don't worry. When your face gets worse on Accutane, it means that all of the pimples under your skin that were waiting to come up, all have got pulled up and will go away. Accutane is treating your body for acne, and this is a good sign it's working.

As for when it "goes back down", that is very, very hard to say. Accutane, for everyone, is different. No two people have the exact same experiences. It could settle down in 2 weeks, or it could take a month. No one can give you an exact date, not even a good guess. Hang in there, though.

Share this post


Link to post
Share on other sites

At 10mg you're on about as low of a dose as it comes. I could be wrong, but I would think that the lower the dose, the shorter the initial breakout. I am on 80mg a day and it took about a month and a half for mine to clear up completely. However, as said above, Accutane affects everyone differently so it's anyone's guess. Good luck

Share this post


Link to post
Share on other sites

To be honest, my initial break-out was quite mild. I'd say I had two break-outs in my first month, but I'm in my second month and the results are spectacular.

Like you said, grin and bear it. It's well worth it.

Share this post


Link to post
Share on other sites

sorry i was meant to put 20 mg a day my bad anyway i've been using aloe vera facewash and some aquaeous(I think thats how you spell it) cream and they have both helped me a bit cant wait till they go! thanks guys

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×